# SDR AALA202205114309

- Difficulty date: May 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 58,625 hours, 35,069 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: 5461041500001
- Condition: Worn
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND PYLON SUPPORT HAS WEAR MARK FROM SAFETY WIRE AT STATION 647 AND RIB 3. REPLACED SUPPORT PER SRM 54-51-18.
